MAUDE Adverse Event Report: SAGE PRODUCTS LLC TOC SOS W/PROX 100; SUCTION SWAB

SAGE PRODUCTS LLC TOC SOS W/PROX 100; SUCTION SWAB
Model Number 6512
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the affected product, nor photographs or lot information provided to aid in the investigation.Therefore, neither a visual/functional inspection nor a product history review could be performed.A labeling review was performed.However, there was no reported information to determine if the instructions for use were followed.Quality checks are performed every two (2) hours on the suction swabs to ensure they are being manufactured to specifications.The product will be rejected if it does not pass the in-process quality check.Therefore, the root cause of the reported complaint could not be determined.Complaints related to the suction swabs breaking will continue to be monitored and trended.
 
Event or Problem Description
Report received of suction swab breaking apart.No other details were provided.No lot information or photos were provided.No information regarding the location or availability of the device for return was provided.Although additional information was requested, no additional information was received.
 
Additional Manufacturer Narrative
Additional information received.Reporter stated the foam on an unknown number of suction swabs partially tore after initial use.No disengagements occurred.This event is not reportable.
 
Event or Problem Description

Brand Name
TOC SOS W/PROX 100
Common Device Name
SUCTION SWAB
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer (Section G)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer Contact
maeve linder
3909 three oaks road
cary, IL 60013
8154554700
MDR Report Key20926480
Report Number0001419181-2024-00016
Device Sequence Number5055902
Product Code JOL
UDI-Device Identifier00618029800633
UDI-Public(01)00618029800633
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6512
Device Catalogue Number6512
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown